# SDR REXA2025101400918

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 39,646 hours, 28,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT FOUND UPPER FWD LUG TO BE CRACKED  REPAIRED RH FWD EMERGENCY EXIT DOOR S/N SB0596 IAW GREO 670-52-21-103 REV -- DATED: 2024-11-06.
